# SDR SWAA2025111334423

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N871HK
- Make and model: Boeing 737-8
- Aircraft serial: 67775
- Aircraft time: 9,547 hours, 4,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AFT F/A FLASHLIGHTS INOPERATIVE. ONE ON CAPTS SIDE, & ONE ON F/O SIDE.   RESEATED & RESEALED OPS CHECKED GOOD IAW MM 25-64-00.
